# SDR A6WA2019022546411

- Difficulty date: February 21, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 33,703 hours, 35,576 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, THE FLIGHT CREW RECEIVED A FLAPS FAIL CAUTION MESSAGE. THE CREW DECLARED AN EMERGENCY AND CONTINUED TO DESTINATION. THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.
